| Model Number |
P7900B |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that centrella med-surg bed communication was not alarming.The process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the communication cable needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the sidecom communication system junction box is in good condition and all attaching hardware is present and secure.Use the sidecom tester to make sure the sidecom communication system operates correctly.Make sure the nurse call indicator is on in all indicator locations.Examine the communication cable, including the male and female pins in the plug.Replace parts as necessary.A search of baxter maintenance records showed baxter performed preventive maintenance on this bed in nov, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the communication cable to resolve the reported event.Based on this information, no further action is required.